| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that "unable to declot line on removal realized it was kinked.Line placed (b)(6) 2022.1/5 declot x 2 not successful on 1/7 during removal picc rn could feel a kink just release as picc was withdrawn.Xray image does not show arm of patient but of note tip positioning is short." no other information was provided.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.Results are expected soon.A batch history review (bhr) of regv0508 showed one other similar product complaint(s) from this batch number.The complaints for this batch number have been reported from the same facility.
Event or Problem Description
It was reported by the customer that "unable to declot line on removal realized it was kinked.Line placed on (b)(6) 2022.1/5 declot x 2 not successful on 1/7 during removal picc rn could feel a kink just release as picc was withdrawn.Xray image does not show arm of patient but of note tip positioning is short." no other information was provided.Additional information received 2/28/2023: it was reported by the customer "catheter was secured with securacath.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Event or Problem Description
It was reported by the customer that "unable to declot line on removal realized it was kinked.Line placed (b)(6) 2022.(b)(6) declot x 2 not successful on (b)(6) during removal picc rn could feel a kink just release as picc was withdrawn.Xray image does not show arm of patient but of note tip positioning is short." no other information was provided.Additional information received 2/28/2023: it was reported by the customer "catheter was secured with securacath." additional information received 5/25/2023: 3cm of catheter left external when inserted.